Thunderstorm Wind, Rusk
- When
- July 22, 8:15 AM CST
- Where
- Rusk County, 5 mi N of Mt Enterprise
- Measured
- 56 kt (64 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.983, -94.667
Trees were downed near the town of Minden.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jul 22, 2:57 AM CST, 5 hours 18 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 357 AM CDT SAT JUL 22 2006 .DISCUSSION... CURRENT RADAR SHOWS AND AREA OF SHOWERS AND THUNDERSTORMS THIS MORNING...FORMING ALONG THE 70 DEGREE MOISTURE AXIS ACROSS SOUTHERN AR AND NORTHWEST LA. THIS IS THE RESULT OF AN UPPER LEVEL TROUGH PUSHING THROUGH THE AREA TODAY...AS OUR UPPER RIDGE HAS NOW SHIFTED OVER THE ROCKIES. A COLD FRONT CURRENTLY NEAR I30...WILL ALSO CONTINUE TO MOVE THROUGH THE AREA TODAY. THESE TWO FEATURES COMBINED WITH HEATING...AND DECENT LOW TO MID LEVEL MOISTURE WILL BE THE FOCUS FOR EVEN MORE AFTERNOON THUNDERSTORM DEVELOPMENT. ALTHOUGH FRONT IS NOT STRONG ENOUGH TO GENERATE A LOT OF LIFT...AFTERNOON HEATING MAY PROVIDE ENOUGH INSTABILITY FOR STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON. IF ANY STORMS DO BECOME SEVERE...THEY WILL LIKELY BE LOCATED SOUTH OF I20...AS THIS IS WHERE THE GREATEST INSTABILITY SHOULD BE. THUS WILL INCLUDE SEVERE WORDING THIS AFTERNOON SOUTH OF I20. DRY AIR MOVES IN RAPIDLY BEHIND THE FRONT...SO POPS WILL DECREASE QUICKLY TONIGHT AS A RESULT. EXTENDED PRETTY MUCH UNCHANGED WITH NEAR NORMAL TEMPS FOR THE NEXT SEVEN DAYS. ELEVEN && .PRELIMINARY POINT TEMPS/POPS... SHV 94 70 93 68 / 50 20 10 10 MLU 92 67 90 65 / 50 30 10 10 DEQ 94 64 92 60 / 30 20 0 10 TXK 92 68 92 65 / 50 20 0 10 ELD 90 65 92 63 / 50 20 0 10 TYR 93 70 93 68 / 50 20 10 10 GGG 94 69 93 66 / 50 20 10 10 LFK 94 68 92 66 / 50 30 20 10 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 11
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 600 AM CDT SAT JUL 22 2006 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-221700- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 600 AM CDT SAT JUL 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA. .DAY ONE...TODAY AND TONIGHT... A STRONG UPPER LEVEL TROUGH AND AN ASSOCIATED COLD FRONT WILL MOVE THROUGH THE AREA TODAY...AND BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT. SOME STORMS COULD BECOME SEVERE THIS AFTERNOON... MAINLY SOUTH OF INTERSTATE 20...AND PRODUCE DAMAGING WINDS AND HAIL. HEAVY RAINFALL WITH SOME STORMS MAY PRODUCE LOCALIZED FLOODING IN FLOOD PRONE AREAS...AND LIGHTNING IS ALWAYS A DANGER AND A THREAT WITH THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS MAY BE NEEDED THIS AFTERNOON AND EVENING. 11
The Shreveport radar (KSHV), 93 km away, was scanning. The volume nearest the first event began at 14:16 UTC.
1 thunderstorm wind. Local standard time, as filed.
Trees were downed near the town of Minden.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, July 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5511902.